Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("COMPORTEMENT ASYMPTOTIQUE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 14317

  • Page / 573

Export

Selection :

  • and

UPPER BOUNDS FOR THE ASYMPTOTIC BEHAVIOUR OF REGGE TRAJECTORIESFLEMING H; MONTES FILHO A.1973; NUOVO CIMENTO, A; ITAL.; DA. 1973; VOL. 14; NO 1; PP. 215-223; ABS. ITAL. RUSSE; BIBL. 16 REF.Serial Issue

ASYMPTOTIC METHODS IN ENUMERATION.BENDER EA.1974; S.I.A.M. REV.; U.S.A.; DA. 1974; VOL. 16; NO 4; PP. 485-515; BIBL. 2 P.Article

A NEW PROOF OF ASYMPTOTIC EQUALITY OF DIFFERENTIAL CROSS SECTIONSMEDVEDEV SY; LOMSADZE YM.1972; NUCL. PHYS., B; NETHERL.; DA. 1972; VOL. 46; NO 1; PP. 283-294; BIBL. 18 REF.Serial Issue

REGGE CUTS AND THE EIKONAL APPROXIMATION IN FIELD THEORY. III. THE ROLE OF THE MANDELSTAM DIAGRAMNICOLETOPOULOS P; PREVOST MAL.1973; NUOVO CIMENTO, A; ITAL.; DA. 1973; VOL. 13; NO 1; PP. 43-58; ABS. ITAL. RUSSE; BIBL. 15 REF.Serial Issue

PROPRIETES DU POLE DE POMERANCHUK, DIFFUSION DIFFRACTIONNELLE ET EGALITE ASYMPTOTIQUE DES SECTIONS EFFICACES TOTALESGRIBOV VN.1973; JADER. FIZ.; S.S.S.R.; DA. 1973; VOL. 17; NO 3; PP. 603-613; ABS. ANGL.; BIBL. 7 REF.Serial Issue

ON THE TEST OF INDEPENDENCE BETWEEN TWO SETS OF VARIATESMUIRHEAD RJ.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 5; PP. 1491-1497; BIBL. 12 REF.Serial Issue

THE ASYMPTOTIC BEHAVIOUR OF THE GAMMA GAMMA FORWARD SCATTERING AMPLITUDE IN THE MULTIPERIPHERAL ABFST MODELSKOBELEV VV.1972; PHYS. LETTERS, B; NETHERL.; DA. 1972; VOL. 41; NO 2; PP. 167-168; BIBL. 5 REF.Serial Issue

INCLUSIVE REACTION AND THE ASYMPTOTIC BEHAVIOUR OF PROTON-PROTON COLLISIONMINAKATA H.1972; RES. INST. THEOR. PHYS. HIROSHIMA UNIV.; JAP.; DA. 1972; NO 13; PP. 1-8; H.T. 1Serial Issue

LIMITING RESULTS FOR CARRIER-BORNE EPIDEMICS.SAUNDERS R.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 4; PP. 793-799; BIBL. 6 REF.Article

EXTRACTION OF ASYMPTOTIC NUCLEON CROSS SECTIONS FROM DEUTERIUM DATAATWOOD WB; WEST GB.1973; PHYS. REV., D; U.S.A.; DA. 1973; VOL. 7; NO 3; PP. 773-783; BIBL. 14 REF.Serial Issue

ASYMPTOTIC PROPERTIES OF SCATTERING AMPLITUDES THAT ARE BOUNDED BY THE MARTIN-FROISSART BOUNDMICKENS RE.1973; LETTERE NUOVO CIMENTO; ITAL.; DA. 1973; VOL. 7; NO 4; PP. 147-149; BIBL. 7 REF.Serial Issue

A UNIFIED FORMULATION OF TIMELIKE, NULL AND SPATIAL INFINITYPERSIDES S.1982; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 2; PP. 289-292; BIBL. 15 REF.Article

ON AN ASYMPTOTIC EXPANSION FOR THE VON MISES OMEGA 2 STATISTIC.CSORGO S.1976; ACTA SCI. MATH.; HONGR.; DA. 1976; VOL. 38; NO 1-2; PP. 45-67; BIBL. 1 P. 1/2Article

COMPORTEMENT ASYMPTOTIQUE DES ESTIMATEURS STATISTIQUES DU PARAMETRE DE POSITION POUR LES ECHANTILLONS AVEC UNE DENSITE NON BORNEEIBRAGIMOV IA; KHAS'MINSKIJ RZ.1976; ZAP. NAUCH. SEMINAR. L.O.M.I.; S.S.S.R.; DA. 1976; VOL. 55; PP. 175-184; BIBL. 5 REF.Article

ETATS LOCALISES A COMPORTEMENT ASYMPTOTIQUE EN PUISSANCEBONCH BRUEVICH VL.1976; DOKL. AKAD NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 226; NO 2; PP. 298-300; BIBL. 5 REF.Article

QUELQUES THEOREMES SUR LES DEVELOPPEMENTS ASYMPTOTIQUES COMPLETS POUR LES MARCHES ALEATOIRES AVEC DEUX FRONTIERESBOROVSKIKH YU V.1976; DOKL. AKAD NAUK S.S.S.R.; S.S.S.R.; DA. 1976; VOL. 228; NO 2; PP. 269-272; BIBL. 16 REF.Article

ON THE CALCULATION OF ASYMPTOTIC SYSTEM RELIABILITY CHARACTERISTICS.ROSS SM.1975; IN: RELIAB. FAULT TREE ANAL. THEOR. APPL. ASPECTS SYST. RELIAB. SAF. ASSESS., CONF.; BERKELEY, CALIF.; 1974; PHILADELPHIA; SOC. IND. APPL. MATH.; DA. 1975; PP. 331-350; BIBL. 6 REF.Conference Paper

REMARK ON A FORMULA BY FISHER.CAHN ES.1975; J. AMER. STATIST. ASS.; U.S.A.; DA. 1975; VOL. 70; NO 351 PART. 1; PP. 720; BIBL. 2 REF.Article

STRINGENCY IN THE EMPIRICAL BAYES PROBLEM.HAACK DG.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 2; PP. 185-192; BIBL. 5 REF.Article

MINORATION ASYMPTOTIQUE DES TRAJECTOIRES DES FONCTIONS ALEATOIRES GAUSSIENNES STATIONNAIRES DEFINIES SUR L'INTERVALLE (0,1).WEBER M.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 1; PP. 49-52; ABS. ANGL.; BIBL. 2 REF.Article

APPLICATION DES MATRICES MULTIDIMENSIONNELLES A L'ETUDE D'UNE FAMILLE DE CHAINES DE MARKOV DISCRETESSOKOLOV NP.1975; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1975; VOL. 27; NO 1; PP. 33-41; BIBL. 3 REF.Article

ASYMPTOTE DE LA PUISSANCE D'UN CHAMP GAUSSIEN HOMOGENELINNIK I YU.1975; PROBL. PEREDACHI INFORM.; S.S.S.R.; DA. 1975; VOL. 11; NO 2; PP. 61-67; BIBL. 7 REF.Article

GRANDS ECARTS DANS L'ESPACE DES TRAJECTOIRES POUR LES SUITES ET LES PROCESSUS A ACCROISSEMENTS STATIONNAIRESMOGUL'SKIJ AA.1975; SIBIZ. MAT. ZH.; S.S.S.R.; DA. 1975; VOL. 16; NO 2; PP. 314-327; BIBL. 8 REF.Article

ASYMPTOTIC BEHAVIOUR OF STOCHASTIC PROCESSES MODELING AN ORDINARY POISSON PROCESS.GERGELY T; YEZHOW II.1975; PERIOD. MATH. HUNGAR.; HONGRIE; DA. 1975; VOL. 6; NO 3; PP. 203-211; BIBL. 4 REF.Article

ASYMPTOTIC EQUILIBRIUM OF ORDINARY DIFFERENTIAL SYSTEMS.LADAS G; LAKSHMIKANTHAM V.1975; APPLIC. ANAL.; G.B.; DA. 1975; VOL. 5; NO 1; PP. 33-39; BIBL. 4 REF.Article

  • Page / 573